MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING ATTACHMENT PLATE FOR 4.5MM LCP PLATE/4 HOLES; PLATE,FIXATION,BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 3.5MM LOCKING ATTACHMENT PLATE FOR 4.5MM LCP PLATE/4 HOLES; PLATE,FIXATION,BONE
Model Number 02.120.601
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Infection (1930); No Code Available (3191)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was used for treatment, not diagnosis.Patient age was not available for reporting.Unknown when infection began.Complainant part is not expected to be returned for manufacturer review/investigation.There is no allegation of a product malfunction against this device; however, because this device is dwelling in the area of the reported event it cannot be disassociated from the reported adverse event.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Product was not returned and no lot number was provided.Based on the information available, this complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that the patient underwent removal of two 3.5 mm attachment plates ,five 5.0 mm locking screws, four cables, one plate and eight 3.5 mm locking screws on (b)(6) 2018 due to infection.A pus came out when patient was opened.A removal and debridement were performed.The hardware was originally implanted on (b)(6) 2013.The revision surgery was completed without any complications and without any surgical delay.Patient status following the procedure was reported as stable.This complaint involves six (6) devices.This report is 6 of 6 for (b)(4).

Brand Name
3.5MM LOCKING ATTACHMENT PLATE FOR 4.5MM LCP PLATE/4 HOLES
Common Device Name
PLATE,FIXATION,BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7375113
Report Number2939274-2018-51255
Device Sequence Number1393492
Product Code HRS
UDI-Device Identifier10886982040084
UDI-Public(01)10886982040084(10)LOTUNK
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K083573
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.120.601
Device Catalogue Number02.120.601
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/27/2018
Initial Report FDA Received Date03/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;